IDEAS home Printed from https://ideas.repec.org/a/spr/qualqt/v46y2012i4p1167-1180.html
   My bibliography  Save this article

Measure of privacy in randomized response model

Author

Listed:
  • Hong Zhimin

    ()

  • Yan Zaizai

Abstract

No abstract is available for this item.

Suggested Citation

  • Hong Zhimin & Yan Zaizai, 2012. "Measure of privacy in randomized response model," Quality & Quantity: International Journal of Methodology, Springer, vol. 46(4), pages 1167-1180, June.
  • Handle: RePEc:spr:qualqt:v:46:y:2012:i:4:p:1167-1180 DOI: 10.1007/s11135-012-9698-z
    as

    Download full text from publisher

    File URL: http://hdl.handle.net/10.1007/s11135-012-9698-z
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. George Leckie, 2009. "The complexity of school and neighbourhood effects and movements of pupils on school differences in models of educational achievement," Journal of the Royal Statistical Society Series A, Royal Statistical Society, vol. 172(3), pages 537-554.
    2. Harvey Goldstein & Simon Burgess & Brendon McConnell, 2007. "Modelling the effect of pupil mobility on school differences in educational achievement," Journal of the Royal Statistical Society Series A, Royal Statistical Society, vol. 170(4), pages 941-954.
    3. David J. Spiegelhalter & Nicola G. Best & Bradley P. Carlin & Angelika van der Linde, 2002. "Bayesian measures of model complexity and fit," Journal of the Royal Statistical Society Series B, Royal Statistical Society, vol. 64(4), pages 583-639.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Bice Cavallo & Gerardo Canfora, 2016. "A probabilistic approach for disclosure risk assessment in statistical databases," Quality & Quantity: International Journal of Methodology, Springer, pages 729-749.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:qualqt:v:46:y:2012:i:4:p:1167-1180. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.